# SDR SCNA20240214032

- Difficulty date: February 10, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 38,426 hours, 18,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 731644: - EMERGENCY EXIT LIGHT STRIP CRACKED + DIRTY NEAR 2R LAV. - RESOLUTION: REMOVED AND REPLACED SAFTY GLOW STRIP LIGHT NEAR 2R LAV IAW AMM 33-51-15. OK FOR SERVICE.
